# SDR QML3MR0242

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N408MA
- Make and model: Bell 222B
- Aircraft serial: 47135
- Aircraft time: 12,797 hours
- Engine: Lyc LTS101*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 222031809103
- Condition: Punctured
- Location: Fs 255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PUNCTURE/CRACK OF UPPER WING SKIN APPROX 1" IN LENGTH CAUSED BE IMPACT FROM ABOVE.
